Jump to content
ACN Latitudes Forums

mkwgbennett

Members
  • Content Count

    4
  • Joined

  • Last visited

  1. Thanks for the update, CheryIN! I've reduced his meds to 1/2, which is 12 milligrams and that seems to help. But....if the tics return, he will be off of zoloft! I'm so excited to hear about your good news. There is nothing worse than watching your child suffer and not be able to help them.
  2. Thanks so much for your thoughtful answer and prayers. In my heart I believe the Zoloft is to blame, and I'm going to look for other alternatives. Thoughts and prayers for your son as well.
  3. Thank you so much for this helpful information. The doctor never called me back, but I'm going to try again tomorrow, especially as I wait for an appointment with a new pediatrician.
  4. Hello. I recently took my 11-year-old son to the pediatrician for OCD symptoms. The doctor put him on 25mg of Zoloft and three days later he is experiencing severe abdominal tics. Has anyone else experienced this? Wondering if it is caused by the Zoloft or is secondary to the OCD. I tried calling the Dr 3 times yesterday and my calls were never returned. I will be changing pediatricians after this experience, but I have no idea whether to leave him on the meds or not. We've never dealt with tics before....
×
×
  • Create New...